# SDR UHLA2012020800044

- Difficulty date: February 8, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 15,990 hours, 9,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HANDLE ON L1 DOOR WILL NOT CLOSE COMPLETELY.  GIRT BAR INDICATOR ONLY SHOWS PARTIALLY RED.  INSPECTED AND FOUND LOWER DOOR SHROUD SEAL CAUSING ISSUE.  RE-SECURED LOWER DOOR SHROUD IAW EMB 170 AMM 20-10-00.
